R & D Note
Analytical solutions to fragmentation equations with flow
Version of Record online: 17 JUN 2004
Copyright © 1988 American Institute of Chemical Engineers
Volume 34, Issue 12, pages 2073–2076, December 1988
How to Cite
McGrady, E. D. and Ziff, R. M. (1988), Analytical solutions to fragmentation equations with flow. AIChE J., 34: 2073–2076. doi: 10.1002/aic.690341218
- Issue online: 17 JUN 2004
- Version of Record online: 17 JUN 2004
- Manuscript Revised: 27 JUN 1988
- Manuscript Received: 21 AUG 1987
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!